# SDR FDEA201405261193

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 95,444 hours, 27,030 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB113710
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND SUSPECTED CRACK ON RIGHT WING INBD CORNER OF FUEL PANEL ON LOWER WING.  COMPLIED WITH HFEC INSPECTION OF ABOVE NOTED AREA IAW SPM 06-10-01.001 CRACK NOTED.  RUNNING FROM CORNER OUT PAST FIRST RIVET TO SECOND RIVET APPROXIMATELY 2 1/2 INCHES LONG. RIGHT WING REFULEING DOOR & LOWER SKIN PANEL  REMOVED IAW SMP TO FOM ACCESS & REPAIR OF CRACK.  DISPLACED TERMINAL STRIPS STRINGER 3 - 688 & STRINGER 3 - 690 FROM RT WING AT WS 610.840 TO FOM SHEETMETAL REPAIR.  DISPLACED TERM STRIP ZIPTIED TO ADJACENT STRUCTURE.  REMOVED DAMAGED AREA IAW SRM 57-10-00 VOLUME 1 FIGURE 68.  RECEIVED FINAL FORM 8100-9 & ACCOMPLISHED REPAIRS IAW EA 8-5710-T0308360.
